# SDR AU510002131

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MODERATE AMOUNT OF SMOKE IN COCKPIT CAUSED OXYGEN MASKS TO BE FITTED.  FLIGHT ATTENDANTS ALSO ADVISED OF SMOKE IN THE CABIN AND PASSENGER OXYGEN WAS ALSO DEPLOYED.  INVESTIGATION IN PROGRESS TO FIND THE CAUSE OF THE SMOKE.
